#### AGENDA February 18 & 19, 2004 Bend

#### Wednesday, February 18

### Mt. Bachelor Village 19717 Mount Bachelor Drive Bend, Oregon 97702 (541) 389-5900 1-800-452-9846 (Reservations) (541) 388-7820 (FAX)

- **12:30 PM** Meet in the Mt. Bachelor Village Conference Center lobby. (Casual attire encouraged.)
- **1:00 PM** Board the van at Mt. Bachelor Village Conference Center lobby for OTC and staff tour of Bend projects.
- **1:45 PM** Van returns to Mt. Bachelor Village.

#### **2:00 PM** Workshop from 2:00 – 5:00 p.m., Winter's Hope B Conference room.

- ★ Federal funds flexibility
- ★ Revenue sources and allocations to Rail and Transit
- ★ Federal reauthorization status
- ★ Current and future investment options for Rail projects
- ★ Current and future investment options for Transit projects
- ★ Current and future investment options for Pedestrian & Bike projects.
- 6:00 PM No-Host Social Hour at Mt. Bachelor Village Conference Center, Summer Twilight Room.
- **7:00 PM** Dinner, same location.
- **7:45 PM** Program begins (ends around 8:30 p.m.).

### AGENDA (Continued) February 18 & 19, 2004 Bend

#### Thursday, February 19

*8:00 AM* Pre-meeting agenda review session at Mt. Bachelor Village Conference Center, Autumn Skies Boardroom.

#### Mt. Bachelor Village 19717 Mount Bachelor Drive Bend, Oregon 97702 (541) 389-5900 1-800-452-9846 (Reservations) (541) 388-7820 (FAX)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: <u>http://www.odot.state.or.us/otc/</u>.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Jill Pearson, Commission Assistant, at (503) 986-3450.

- 9:30 AM A) Director's Report. Informational. (10 min., Bruce Warner)
- 9:40 AM B) Commission Member Reports. Informational. (5 min., OTC Members)

9:45 AM C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please give the Commission Secretary 10 copies. NOTE: If additional public comment time is necessary, comments will be continued at the conclusion of today's agenda.)

#### AGENDA (Continued) February 18-19, 2004 Bend

### Thursday, February 19 (Continued)

- 10:00 AM D) Request approval of the South Parkway Refinement Plan (Alternative H-modified, Option 1) in Bend Approval. (20 Min., Bob Bryant and Peter Russell, Region 4 Senior Planner)
- **10:20 AM** E) Approve \$15.7 million in Public Transit Division Discretionary Grant Funding Allocation Recommendation for the 2003-2005 biennium. Approval. (10 min., Martin Loring)
- **10:30 AM** F) Approve an increase in project authorization of \$685,769.14 or 7.29% on the Farewell Bend to North Fork Jacobsen Gulch construction project. This will change the project authorization from \$9,031,350.00 to \$9,690,120.00. Although this project is complete, this action is being requested because of a recent claim settlement. Approval. (10 min., Tom Schuft))
- **10:40 AM** G) Update on the 2003 Oregon Transportation Investment Act (HB 2041) Local Bridge Projects. Informational. *(60 min., Doug Tindall)*
- **11:40 AM** H) Confirm the next two Commission meeting dates. Confirmation. (3 min., Bruce Warner)
  - Wednesday, March 3, 2004, Special Telephonic meeting in Salem to approve OTIA III Local Bridge Selection
  - Wednesday, March 24, 2004, in Salem
- **11:43 AM** I) Consider approving items on the Consent Calendar. (See following page(s). Approval. *(3 min., Bruce Warner)*
- **11:46 AM** J) Public Comments Continued.

#### ADJOURN Lunch with ODOT staff in Winter's Hope A Conference Room

AGENDA (Continued) February 18-19, 2004 Bend

# CONSENT CALENDAR

- 1. Approve the minutes of the January 14, 2004, Commission meeting in Portland.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	Amendment of OAR 731-001-0005 relating to adoption of the
	Attorney General's Model Rules of Procedure.
b.	Adoption of OAR 734-082-0080 relation to verbal emergency
	authorization.
С.	Amendment of OAR 735-064-0220, relation to offenses that count
	in driver programs.
d.	Amendment of various rules in OAR Chapter 735, Divisions 62, 74
	and 76 to change the spelling of "indorsement" to "endorsement"
	(SB 81).

- 4. Approve an amendment to the 2004-2007 Statewide Transportation Improvement Program (STIP) to add the Portland, OR 43 at Curry Ave. project, pending approval by the Federal Highway Administration/Federal Transit Administration. Total cost is \$2,000,000.
- 5. Approval for the Board of Maritime Pilots to appear at the April 2004 meeting of the Legislative Emergency Board to present a report on strategies to open access to on-the-job training positions for minorities and request a \$71,234 Other Funds expenditure limitation increase.
- 6. Request approval to appear at the April 2004 meeting of the Legislative Emergency Board to request increases in six Highway Construction Program limitations totaling \$406.2 million.
- 7. Approve the appointment of Mark Schumacher to the Winter Recreation Advisory Committee.